Representations by octonary quadratic forms with coefficients 1, 3 or 9


Alaca A., Kesicioglu M. N.

INTERNATIONAL JOURNAL OF NUMBER THEORY, vol.11, no.8, pp.2353-2368, 2015 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 8
  • Publication Date: 2015
  • Doi Number: 10.1142/s1793042115501080
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMBER THEORY
  • Page Numbers: pp.2353-2368

Abstract

Using modular forms, we determine the number of representations of a positive integer by diagonal octonary quadratic forms with coefficients 1, 3 or 9.